Facebook Twitter Instagram YouTube

Probability oscillations in single pass curve crossings: Semiclassical predictions of nonmonotonic dependence on crossing velocity

TitleProbability oscillations in single pass curve crossings: Semiclassical predictions of nonmonotonic dependence on crossing velocity
Publication TypeJournal Article
Year of Publication1986
AuthorsNesbitt, DJ, Hynes, JT
JournalThe Journal of Chemical Physics
Volume84
Issue3
Pagination1554
Date PublishedJan-01-1986
ISSN00219606
DOI10.1063/1.450500
Short TitleJ. Chem. Phys.

JILA follows the six University nodes' policies for ensuring harassment-free environments. For more detailed information regarding the University of Colorado policies, please read the Discrimination and Harassment Policy and Procedures.